# SDR HEEA072719

- Difficulty date: April 19, 2001
- Submitted: May 7, 2001
- Operation: General aviation
- Aircraft: N2261D
- Make and model: Bell 412
- Aircraft serial: 33076
- Aircraft time: 19,104 hours
- System (JASC): 3030 · Pitot/Static Anti-Ice System
- Part: Heater
- Condition: Inoperative
- Location: Pitot Tube
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

HEATER INOPERATIVE. REPLACED WITH SERVICEABLE PART.
